CSpace
参数曲线的隐式化
孙永利1; 于建平2; 马玉杰3; 夏纯1
2007
Source Publication北京化工大学学报自然科学版
ISSN1671-4628
Volume034Issue:002Pages:211
Abstract给出了多项式参数方程定义的参数曲线的有效隐式化算法,此算法主要是基于矩阵理论.首先,给出的是所求隐式方程次数的上界及其隐式方程的一般表示,并由构造的隐式矩阵的零向量,进一步得到了所求隐式方程的所有系数,从而得到了参数曲线的隐式方程.文中给出的一些例子详细证明了该算法的准确性和有效性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42306
Collection中国科学院数学与系统科学研究院
Affiliation1.北京化工大学
2.北京科技大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
孙永利,于建平,马玉杰,等. 参数曲线的隐式化[J]. 北京化工大学学报自然科学版,2007,034(002):211.
APA 孙永利,于建平,马玉杰,&夏纯.(2007).参数曲线的隐式化.北京化工大学学报自然科学版,034(002),211.
MLA 孙永利,et al."参数曲线的隐式化".北京化工大学学报自然科学版 034.002(2007):211.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[孙永利]'s Articles
[于建平]'s Articles
[马玉杰]'s Articles
Baidu academic
Similar articles in Baidu academic
[孙永利]'s Articles
[于建平]'s Articles
[马玉杰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[孙永利]'s Articles
[于建平]'s Articles
[马玉杰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.